High Blood Pressure / Hypertension Community
New to high blood pressure
About This Community:

A community of people with High Blood Pressure to guide and support your journey. Ask a question, join a conversation, share experiences: nutrition, exercise, and treatment.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

New to high blood pressure

Hello! Do anyone who taking atenolol does it make you feel weak and lightheaded? I be having this symptom and sometime my feet be cold! Is this normal side affect or should I change medicine?
1124887_tn?1313758491
All of those are common side effects of beta blockers. They are mostly related to the pharmacological effects of beta blockers (or a too high dose). If they are troubling, I would ask my doctor for other blood pressure medications. There are a lot of them and beta blockers are not, by far, the most effective.

If you are feeling lightheaded, your blood pressure MAY be too low. As you are a young man, are your dx of hypertension verified objectively (through 24 hour monitoring) or do you only have a few high measurings at the doctor's office? If you do, your blood pressure MAY be normal and now too low. Just suggesting, not saying by any means that it is so.
Blank
Post a Comment
To
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
Avatar_m_tn
Blank
Saylor23
Barbourville, KY
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
1780921_tn?1416842066
Blank
flipper336 "You must find the place in... Comment
May 03
5265383_tn?1429320763
Blank
Low-dose Naltrexone Day 1, May 1, 2...
May 01 by aspentoo
5265383_tn?1429320763
Blank
aspentoo Starting LDN tonight ... he... Comment
May 01
High Blood Pressure / Hypertension Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Healthy Living Answerers
1236893_tn?1408490528
Blank
gymdandee
NJ
Avatar_m_tn
Blank
Saylor23
Barbourville, KY